# SDR AALA202310244976

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 63,523 hours, 26,593 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 600 - Rh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY DECLARED ON APPROACH TO STI DUE TO HYDRAULIC SYSTEM B LOW PRESSURE LIGHT. AIRCRAFT LANDED SAFELY AT STI WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED O-RING RIGHTHAND NUMBER 8 SPOLIER ACTUATOR FILTER CAP PER CMM 27-60-42.
